# SDR AALA20000710

- Difficulty date: April 20, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- Aircraft time: 62,692 hours, 38,126 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STRINGER 30 STA 1070 - STA 1090.  INSTALLED STRINGER REPAIR PER SRM 53-10-3 FIG1.  (X)
